# SDR DALA2018062804279

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 46,146 hours, 30,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FORMER HAS DAMAGE AT FS 889 BETWEEN STR 27R-28R. REMOVED DAMAGED FRAME FORMER AND FABRICATED REPAIR PARTS PER 53-00-06-2R PROCEDURE 2 REPAIR 2. INSTALLED REPLACEMENT PARTS PER SRM 53-00-06-2R PROCEDURE 2 REPAIR 2.
